Buscar

Estamos realizando la búsqueda. Por favor, espere...

Perturbation classes of semi-Fredholm operators in Banach lattices

Abstract: We prove some results giving positive answers to the perturbation classes problem for semi-Fredholm operators acting on Banach lattices satisfying certain conditions, and we show that these results can be applied to some Lorentz and Orlicz function spaces.

 Fuente: Journal of Mathematical Analysis and Applications 420 (1), pp. 792-800

 Editorial: Academic Press Inc.

 Año de publicación: 2014

 Nº de páginas: 8

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2014.06.012

 ISSN: 0022-247X,1096-0813

 Url de la publicación: http://dx.doi.org/10.1016/j.jmaa.2014.06.012

Autoría

PELLO, JAVIER M.

SALAS-BROWN, MARGOT